Hypersurfaces of bounded Cohen-Macaulay type

Graham J. Leuschke, Roger Wiegand

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


Let R = k[[x0,...,xd]]/(f), where k is a field and f is a non-zero non-unit of the formal power series ring k[[x0,...,xd]]. We investigate the question of which rings of this form have bounded Cohen-Macaulay type, that is, have a bound on the multiplicities of the indecomposable maximal Cohen-Macaulay modules. As with finite Cohen-Macaulay type, if the characteristic is different from two, the question reduces to the one-dimensional case: The ring R has bounded Cohen-Macaulay type if and only if R≅k[[x0,...,xd]]/ (g+x22 + ⋯ + xd2), where g ∈ k[[x0, x1]] and k[[x0, x1]]/(g) has bounded Cohen-Macaulay type. We determine which rings of the form k[[x0, x 1]]/(g) have bounded Cohen-Macaulay type.

Original languageEnglish (US)
Pages (from-to)204-217
Number of pages14
JournalJournal of Pure and Applied Algebra
Issue number1-3
StatePublished - Oct 1 2005

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Hypersurfaces of bounded Cohen-Macaulay type'. Together they form a unique fingerprint.

Cite this